# SDR CA150126002

- Difficulty date: January 24, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,883 hours
- Engine: Ge CF348C5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 2R5206B
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ARRIVAL THE MAIN CABIN DOOR (MCD) WOULD ONLY OPEN HALF OF THE WAY. THE PASSENGERS WERE DEPLANED VIA THE SERVICE DOOR. THE AIRCRAFT WAS FERRIED BACK TO A MAINTENANCE  MAINTENANCE REPLACED THE MCD POWER ASSIST MOTOR.
